Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 6, Pages 1385–1400 (Mi izv1973)  

Maximal extension without simple ramification of a local field

I. G. Zel'venskii


Abstract: The Galois group of the maximal extension without simple ramification of a local field is described in the last of the unsolved cases, when the ground field $k$ is a finite extension of the field of 2-adic numbers and $k(\sqrt{-1})/k$ is totally ramified.
Bibliography: 14 titles.

Full text: PDF file (1462 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:3, 647–661

Bibliographic databases:

UDC: 519.4
MSC: Primary 12B10, 12B15; Secondary 16A42, 16A26, 16A28, 16A38
Received: 07.06.1977

Citation: I. G. Zel'venskii, “Maximal extension without simple ramification of a local field”, Izv. Akad. Nauk SSSR Ser. Mat., 42:6 (1978), 1385–1400; Math. USSR-Izv., 13:3 (1979), 647–661

Citation in format AMSBIB
\Bibitem{Zel78}
\by I.~G.~Zel'venskii
\paper Maximal extension without simple ramification of a~local field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 6
\pages 1385--1400
\mathnet{http://mi.mathnet.ru/izv1973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522942}
\zmath{https://zbmath.org/?q=an:0429.12008|0403.12019}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 3
\pages 647--661
\crossref{https://doi.org/10.1070/IM1979v013n03ABEH002079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JG49100005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1973
  • http://mi.mathnet.ru/eng/izv/v42/i6/p1385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:196
    Full text:67
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021